Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 18, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jan 13, 2005, 12:16 AM CST for 8 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2005, 12:16 AM CST (06:16 UTC)
- Expired
- Jan 13, 2005, 6:45 AM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Dent County, MO, Howell County, MO, Maries County, MO, Oregon County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 130622
FFWSGF
MOC065-091-125-149-161-169-203-215-131245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CST THU JAN 13 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENT COUNTY IN CENTRAL MISSOURI.
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.
MARIES COUNTY IN CENTRAL MISSOURI.
OREGON COUNTY IN SOUTH CENTRAL MISSOURI.
PHELPS COUNTY IN CENTRAL MISSOURI.
PULASKI COUNTY IN CENTRAL MISSOURI.
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI.
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI.
* UNTIL 645 AM CST.
* AT 1220 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AN AREA OF HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR AND SURFACE OBSERVATIONS INDICATE THAT ONE HALF INCH
TO AN INCH AND A HALF OF RAIN HAS FALLEN OVER THE AREA THIS
EVENING.
* ADDITIONAL MODERATE TO HEAVY RAINFALL WILL CONTINUE FOR THE NEXT
SEVERAL HOURS. THIS ADDITIONAL RAINFALL WILL LEAD TO FLASH
FLOODING OF LOW WATER CROSSINGS AND LOW LYING AREAS.
LOCAL LAW ENFORCEMENT OFFICIALS HAVE ALREADY REPORTED SEVERAL LOW
WATER CROSSINGS FLOODED. NUMEROUS OTHER LOW WATER CROSSINGS ARE
LIKELY FLOODED ALREADY OR WILL FLOOD OVERNIGHT.
THIS IS A DANGEROUS SITUATION BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF YOU ENCOUNTER
A FLOODED ROADWAY...TURN AROUND DONT DROWN IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO WASH YOUR CAR AWAY.
LAT...LON 3831 9168 3813 9155 3782 9154 3768 9121
3713 9108 3711 9128 3651 9115 3653 9212
3708 9205 3712 9226 3765 9224 3772 9237
3801 9239 3803 9219 3831 9218
$$
IZZIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 8:55 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Jan 12, 8:55 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 855 PM CST WED JAN 12 2005 .DISCUSSION... BROKEN SQUALL LINE WITH EMBEDDED BOW SEGMENTS CONTINUES TO MOVE ACROSS SOUTH CENTRAL MO. 00Z KSGF SOUNDING LAUNCHED MINUTES BEFORE THIS LINE SHOWS THAT INSTABILITY REMAINS QUITE WEAK DESPITE SPRING-LIKE AIRMASS PRESENT IN THE WARM SECTOR. STRONG LOW LEVEL AND DEEP LAYER VERTICAL SHEAR HELPING TO SUSTAIN ACTIVITY WITH EMBEDDED BOW SEGMENTS LIKELY STILL CAPABLE OF SEVERE WIND DAMAGE. CURRENTLY MONITORING SMALL LEWP SEGMENT WHICH PRODUCED A 49 KNOT GUST AT FLIPPIN ARKANSAS AND WILL AFFECT PORTIONS OF OZARK...HOWELL AND OREGON COUNTIES OVER THE NEXT HOUR OR TWO. ADDITIONAL WARNINGS MAY BE REQUIRED. HAVE TRIMMED BACK WW#3 ELSEWHERE AND EXPECT IT WILL BE ALLOWED TO EXPIRE ON TIME AT 11 PM. 00Z KSGF SOUNDING ALSO INDICATED ABNORMALLY HIGH PRECIPITABLE WATER CONTENT WITH 1.33 SOME 300 PERCENT ABOVE NORMAL REFLECTIVITY CROSS SECTIONS CONTINUE TO SHOW HIGHEST REFLECTIVITIES MAINTAINED BELOW AN UNUSUALLY HIGH FREEZING LEVEL...HELPING TO ADD TO VERY EFFICIENT RAINFALL RATES. EXPECT THAT FLOODING THREAT WILL CONTINUE TO WORSEN OVERNIGHT AS PRECIPITATION CONTINUES TO DEVELOP AND SPREAD NORTHWARD AHEAD OF UPPER LEVEL SYSTEM IN AN AREA OF VERY STRONG MID LEVEL FRONTOGENESIS. KSGF JUST PUSHED 6 OF RAINFALL FOR THE MONTH LASTLY...STRONG LOW LEVEL COLD ADVECTION IN THE WAKE OF SURFACE COLD FRONT HAS SENT TEMPERATURES BELOW FREEZING ACROSS FAR NWRN PORTIONS OF THE CWA. MEANWHILE...TEMPERATURES ALOFT REMAIN WELL ABOVE FREEZING WITH 850MB LOW CENTER STILL CENTERED OVER OKLAHOMA. ALTHOUGH BEST FORCING APPEARS TO BE SOUTH AND EAST GIVEN SHARP DRY SLOT NOTED IN SATELLITE IMAGERY...LIGHT FREEZING RAIN IS EXPECTED...ESPECIALLY WITH APPROACH OF UPPER LEVEL LOW. THEREFORE HAVE ISSUES A FREEZING RAIN ADVISORY FOR BOURBON COUNTY KS...AND WILL EXPAND SOUTHEASTWARD OVERNIGHT IF TEMPERATURES CONTINUE TO FALL BELOW FREEZING AND ADDITIONAL LIGHT RAIN DEVELOPS. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLOOD WATCH UNTIL THURSDAY 3 AM ALL COUNTIES. .KS...FLOOD WATCH UNTIL THURSDAY 3 AM BOURBON...CHEROKEE AND CRAWFORD COUNTIES. FREEZING RAIN ADVISORY BOURBON COUNTY UNTIL 8 AM. BOOKBINDER
Hazardous weather outlook, Jan 12, 10:40 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 PM CST WED JAN 12 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 1040 PM CST WED JAN 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...OVERNIGHT. WEATHER HAZARDS EXPECTED: HEAVY RAIN AND EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD FLOODING. FREEZING RAIN. AREAS AFFECTED AND TIMING: MODERATE TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS...ESPECIALLY EAST OF AN OSCEOLA TO CASSVILLE LINE. LIGHT FREEZING RAIN WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI OVERNIGHT. DISCUSSION: MODERATE TO HEAVY RAINFALL WITH EMBEDDED THUNDERSTORMS WILL CONTINUE OVERNIGHT...ESPECIALLY EAST OF AN OSCEOLA TO CASSVILLE LINE. STORM TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL LEAD TO MODERATE TO WIDESPREAD FLOODING. A NUMBER OF FLOOD WARNINGS AND ADVISORIES REMAIN IN EFFECT FOR MUCH OF THE OUTLOOK AREA. FURTHER WEST...TEMPERATURES HAVE FALLEN SHARPLY OVER EXTREME SOUTHEAST KANSAS IN THE WAKE OF A STRONG COLD FRONT. AS READINGS FALL BELOW FREEZING ACROSS WEST CENTRAL MISSOURI AND EXTREME SOUTHEAST KANSAS OVERNIGHT...RAIN WILL GRADUALLY CHANGE OVER TO LIGHT FREEZING RAIN OR DRIZZLE. LIGHT ICING COULD DEVELOP OVER THE AFFECTED AREAS...ESPECIALLY ON EXPOSED ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. MORE INFORMATION CAN BE FOUND IN THE FREEZING RAIN ADVISORY PRODUCT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LIGHT FREEZING RAIN OR DRIZZLE MAY CONTINUE OVER WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS INTO THE MORNING HOURS. OTHERWISE...COLD WEATHER WITH WIND CHILL VALUES OF AROUND ZERO WILL OCCUR OVER THE UPCOMING WEEKEND AS ARCTIC AIR SURGES SOUTH OVER THE MID SECTION OF THE COUNTRY. A WEAK DISTURBANCE MAY PRODUCE SOME LIGHT SNOW ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT EXPECTED OVERNIGHT...HOWEVER ANY REPORTS OF FLOODING ARE STRONGLY ENCOURAGED. BOOKBINDER
In the hours before
Local storm report, Jan 12, 8:35 PM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CST WED JAN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD SPRINGFIELD 37.20N 93.30W
01/12/2005 GREENE MO NWS EMPLOYEE
WARD BRANCH CREEK IS OUT OF ITS BANKS AND FLOWING OVER
EAST BUENA VISTA ROAD (SOUTH OF THE JAMES RIVER
EXPRESSWAY AND WEST OF HIGHWAY 160)
0825 PM FLASH FLOOD 2 W FAIR GROVE 37.38N 93.19W
01/12/2005 GREENE MO AMATEUR RADIO
HIGHWAY CC CLOSED WEST OF FAIR GROVE NEAR HIGHWAY H DUE
TO FLOODING
SAWLocal storm report, Jan 12, 8:52 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CST WED JAN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0833 PM FLASH FLOOD 2 E FAIR GROVE 37.38N 93.11W
01/12/2005 GREENE MO BROADCAST MEDIA
2 WATER RESCUES IN PROGRESS: AT THE INTERSECTION OF FARM
ROAD 235 AND HWY E...ALONG WITH THE INTERSECTION OF FARM
ROADS 231 AND 2
SAWLocal storm report, Jan 12, 9:43 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CST WED JAN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 2 NW BUFFALO 37.67N 93.13W
01/12/2005 DALLAS MO LAW ENFORCEMENT
1 FOOT OF WATER OVER HIGHWAY C WEST OF HIGHWAY 65
0915 PM FLASH FLOOD EARNESTVILLE 37.57N 92.90W
01/12/2005 DALLAS MO LAW ENFORCEMENT
WATER FLOWING OVER A BRIDGE ON HIGHWAY B 2 MILES NORTH
OF THE INTERSECTION OF HIGHWAYS B AND M
SAWSpecial weather statement, Jan 12, 9:56 PM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 956 PM CST WED JAN 12 2005 MOZ082-083-092-095>098-104>106-130455- CHRISTIAN-DENT-DOUGLAS-HOWELL-OREGON-OZARK-SHANNON-TANEY-TEXAS- WRIGHT- INCLUDING THE CITIES OF...AVA...BRANSON...HOUSTON... OZARK AND WEST PLAINS. 956 PM CST WED JAN 12 2005 SEVERE THUNDERSTORM WATCH NUMBER 3 WILL BE ALLOWED TO EXPIRE AT 10 PM. ALTHOUGH HEAVY RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. A WARNING REMAINS IN EFFECT FOR SHANNON COUNTY UNTIL 1030 PM. BOOKBINDER
Local storm report, Jan 12, 11:10 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CST WED JAN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 2 W POMONA 36.87N 91.96W
01/12/2005 HOWELL MO LAW ENFORCEMENT
POSSIBLE TORNADO. PRELIMINARY INFO INCLUDES MOBILE
HOME(S) DESTROYED AND ROOFS OFF HOMES. TRACK POSSIBLY
EXTENDS SOUTHWEST INTO OZARK COUNTY. A SURVEY WILL BE
CONDUCTED THURSDAY MORNING.
BOOKBINDERLocal storm report, Jan 12, 11:58 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 PM CST WED JAN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 S WALNUT GROVE 37.39N 93.55W
01/12/2005 0.75 INCH GREENE MO PUBLIC
PENNY SIZED HAIL REPORTED BY A VOLUNTEER WEATHER OBSERVER
0355 PM HAIL 3 N MORRISVILLE 37.52N 93.43W
01/12/2005 0.88 INCH POLK MO PUBLIC
PENNY TO NICKEL SIZE HAIL COVERING THE GROUND. ALSO
SHINGLE DAMAGE TO PROPERTY.
0442 PM TSTM WND GST 2 N AURORA 37.00N 93.72W
01/12/2005 60 MPH LAWRENCE MO LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT.
0445 PM HAIL MACKS CREEK 37.97N 92.98W
01/12/2005 0.75 INCH CAMDEN MO PUBLIC
HAIL UP TO THE SIZE OF PENNIES...NUMEROUS TREE LIMBS
DOWN...AND 60 MPH WIND GUSTS REPORTED. REPORTED BY
PUBLIC.
0455 PM TSTM WND GST 1 W CAMDENTON 38.00N 92.77W
01/12/2005 70 MPH CAMDEN MO EMERGENCY MNGR
REPORTED BY EMERGENCY MNGR.
0455 PM HAIL CAMDENTON 38.00N 92.75W
01/12/2005 0.75 INCH CAMDEN MO EMERGENCY MNGR
REPORTED BY EMERGENCY MNGR.
0503 PM HAIL 6 W OSAGE BEACH 38.23N 92.73W
01/12/2005 0.88 INCH CAMDEN MO PUBLIC
PENNY TO NICKEL SIZED HAIL REPORTED BY A VOLUNTEER
WEATHER OBSERVER
0528 PM FLASH FLOOD 2 NE GOODSON 37.72N 93.24W
01/12/2005 POLK MO LAW ENFORCEMENT
HIGHWAY P FLOODED TWO MILES SOUTH OF HIGHWAY 64.
REPORTED BY LAW ENFORCEMENT.
0615 PM FLASH FLOOD CASSVILLE 36.68N 93.87W
01/12/2005 BARRY MO LAW ENFORCEMENT
STREET FLOODING AND ROADS CLOSED WITHIN THE CITY LIMITS
0656 PM FLASH FLOOD LOUISBURG 37.75N 93.15W
01/12/2005 DALLAS MO LAW ENFORCEMENT
WATER OVER STATE HIGHWAY 64 WEST OF THE U.S. HIGHWAY 65
JUNCTION
0736 PM FLASH FLOOD 1 S NEWTONIA 36.87N 94.18W
01/12/2005 NEWTON MO LAW ENFORCEMENT
WATER OVER HIGHWAY 86 BETWEEN NEWTONIA AND STARK CITY
0820 PM FLASH FLOOD SPRINGFIELD 37.20N 93.30W
01/12/2005 GREENE MO NWS EMPLOYEE
WARD BRANCH CREEK IS OUT OF ITS BANKS AND FLOWING OVER
EAST BUENA VISTA ROAD (SOUTH OF THE JAMES RIVER
EXPRESSWAY AND WEST OF HIGHWAY 160)
0825 PM FLASH FLOOD 2 W FAIR GROVE 37.38N 93.19W
01/12/2005 GREENE MO AMATEUR RADIO
HIGHWAY CC CLOSED WEST OF FAIR GROVE NEAR HIGHWAY H DUE
TO FLOODING
0833 PM FLASH FLOOD 2 E FAIR GROVE 37.38N 93.11W
01/12/2005 GREENE MO BROADCAST MEDIA
2 WATER RESCUES IN PROGRESS: AT THE INTERSECTION OF FARM
ROAD 235 AND HWY E...ALONG WITH THE INTERSECTION OF FARM
ROADS 231 AND 2
0915 PM FLASH FLOOD EARNESTVILLE 37.57N 92.90W
01/12/2005 DALLAS MO LAW ENFORCEMENT
WATER FLOWING OVER A BRIDGE ON HIGHWAY B 2 MILES NORTH
OF THE INTERSECTION OF HIGHWAYS B AND M
0915 PM FLASH FLOOD 2 NW BUFFALO 37.67N 93.13W
01/12/2005 DALLAS MO LAW ENFORCEMENT
1 FOOT OF WATER OVER HIGHWAY C WEST OF HIGHWAY 65
0930 PM TSTM WND DMG 2 W POMONA 36.87N 91.96W
01/12/2005 HOWELL MO LAW ENFORCEMENT
POSSIBLE TORNADO. PRELIMINARY INFO INCLUDES MOBILE
HOME(S) DESTROYED AND ROOFS OFF HOMES. TRACK POSSIBLY
EXTENDS SOUTHWEST INTO OZARK COUNTY. A SURVEY WILL BE
CONDUCTED THURSDAY MORNING. REPORTED BY LAW ENFORCEMENT.
IZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 7:45 PM CST | Flash Flood Warning | SGF | Benton, Camden, Cedar, Hickory, Miller, Morgan and 2 more | 6 hr |
| Jan 12, 8:47 PM CST | Flash Flood Warning | SGF | Douglas, Laclede, Ozark, Pulaski, Taney, Webster and 1 more | 10 hr |
| Jan 12, 8:55 PM CST | Severe Thunderstorm Warning | SGF | Howell, Maries, Miller, Ozark, Phelps, Pulaski | 98 days |
| Jan 12, 9:08 PM CST | Tornado Warning | SGF | Howell, Ozark | 99 days |
| Jan 12, 9:44 PM CST | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Shannon | 98 days |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.